MAUDE Adverse Event Report: SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V. 2DSL6 10-0 BKMONO NYL 12"/30CM; A7770N

SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V. 2DSL6 10-0 BKMONO NYL 12"/30CM; A7770N
Model Number A7770N
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Separation Problem (4043)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 9 april 2026 that the patient experienced an allergic reaction to an unknown suture.No additional information was received.
 
Additional Manufacturer Narrative
The actual device was not available for review.Without receiving sterile devices from the same finish, the ethicon third party evaluation of the needle component, or receiving details regarding the preoperative preparation of the device, tools utilized to grasp the needle component, the size trocar used compared to the size needle on the device, procedure performed or the surgeon¿s technique, a definitive root cause cannot be determined at this time.An evaluation of the manufacturing records could not be performed as the required lot number was not provided to complete the evaluation.
 
Additional Manufacturer Narrative
Updated reporter information and h6.Review of labeling: contraindications : due to the gradual loss of tensile strength which may occur over prolonged periods in vivo polyamide (nylon) suture should not be used where permanent retention of tensile strength is required.Warnings : do not resterilize.Discard open, unused sutures and associated surgical needles.Users should be familiar with surgical procedures and techniques involving polyamide (nylon) suture before employing polyamide (nylon) suture for wound closure, as the risk of wound dehiscence may vary with the site of application and the suture material used.Physicians should consider the in vivo performance (under actions section) when selecting a suture for use in patients.The use of this suture may be inappropriate in elderly, malnourished, or debilitated patients, or in patients suffering from conditions which may delay wound healing.As with any foreign body, prolonged contact of any suture with salt solutions, such as those found in the urinary or biliary tracts, may result in calculus formation.Acceptable surgical practice should be followed with respect to drainage and closure of infected or contaminated wounds.Precautions : care should be taken to avoid damage when handling.Avoid crushing or crimping the suture material with surgical instruments such as needle holders and forceps.Infections, erythema, foreign body reactions, transient inflammatory reactions and in rare instances wound dehiscence are typical or foreseeable risks associated with any suture and hence are also potential complications associated with polyamide (nylon) suture.Acceptable surgical practice must be followed with respect to drainage and closure of infected or contaminated wounds.To avoid damaging needle points and swage areas, grasp the needle in an area one-third (1/3) to one-half (1/2) of the distance from the swaged end to the point.Reshaping needles may cause them to lose strength and be less resistant to bending and breaking.Users should exercise caution when handling surgical needles to avoid inadvertent needle sticks.Discard used needles in ¿sharps¿ containers.As with any suture material, adequate knot security requires the accepted surgical technique of flat, square ties with additional throws as warranted by the surgical circumstance and the experience of the surgeon.The use of additional throws may be particularly appropriate when knotting monofilament sutures.Adverse reactions adverse effects associated with the use of this device may include: wound dehiscence; gradual loss of tensile strength over time; calculi formation in urinary and biliary tracts when prolonged contact with salt solutions such as urine and bile occurs; infected wounds; minimal acute inflammatory tissue reaction; and pain edema and erythema at the wound site.Broken needles may result in extended or additional surgeries or residual foreign bodies.Inadvertent needle sticks with contaminated surgical needles may result in the transmission of bloodborne pathogens.Sterility : polyamide (nylon) is sterilized by gamma radiation or ethylene oxide.Do not resterilize.Do not use if package is opened or damaged.Discard opened unused sutures.Do not use after expiration date.
 
Event or Problem Description
It was reported on (b)(6) 2026 that a needle detachment occurred intra-op, the needle fell into the patient and was not found.No consequences were reported.
 
Additional Manufacturer Narrative
Updated b5, device information, updated h6.A review of the device history records for the reported finished good lot and raw material components identified no quality issues during the incoming, manufacturing, in-process, or final inspection processes.The product was found to be manufactured/inspected according to criteria/procedure.

Brand Name
2DSL6 10-0 BKMONO NYL 12"/30CM
Common Device Name
A7770N
Manufacturer (Section D)
SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V.
corredor tijuana rosarito 2000
#24702 b
tijuana baja california 22235
MX  22235
Manufacturer (Section G)
SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V.
corredor tijuana-rosarito 2000
no. 24702-b
tijuana, b.c. 22235
MX   22235
Manufacturer Contact
virnalisa cobacha
2755 canyon boulevard
1st floor
boulder, CO 80302
MDR Report Key24944332
Report Number3010692967-2026-00016
Device Sequence Number21411448
Product Code GAR
UDI-Device Identifier00848782010738
UDI-Public00848782010738
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA7770N
Device Lot NumberF213IPG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date04/22/2026
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown